# SDR 9714586627

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627US
- Make and model: Boeing 747251B
- Aircraft serial: 21709
- System (JASC): 2761 · Drag Control Actuator
- Part: Control Rod
- Condition: Ouf Of Adjust
- Location: Speed Brake
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE TAKEOFF WARNING HORN SOUNDED.  AIRCRAFT SHORTED TAKEOFF.  MAINTENANCE ADJUSTED THE SPEEDBRAKE ACTUATOR CONTROL ROD.  OPERAITONAL CHECK GOOD.
